Finiteness problem for meromorphic mappings sharing $n+3$ hyperplanes of $\mathbb {P}^{n}(\mathbb {C})$

Tom 112 / 2014

Si Duc Quang Annales Polonici Mathematici 112 (2014), 195-215 MSC: Primary 32H30, 32A22; Secondary 30D35. DOI: 10.4064/ap112-2-7

Streszczenie

We prove some finiteness theorems for differential nondegenerate meromorphic mappings of $\mathbb {C}^{m}$ into $\mathbb {P}^{n}(\mathbb C)$ which share $n+3$ hyperplanes.

Autorzy

  • Si Duc QuangDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek